# SDR IPXA10562832

- Difficulty date: August 31, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FRAME INBD FLANGE IS DENTED AT BS 600 BETWEEN S-16R AND S-17R JUST BELOW ISOLATOR.  REPLACED FRAME SEGMENT ASSY IAW SRM 51-40-02.
